Convolution polynomials and identities
Proceedings of the Yerevan State University. Physical and mathematical sciences, no. 2 (2001), pp. 9-13
Cet article a éte moissonné depuis la source Math-Net.Ru
This paper investigates the convolution polynomials and identities of vector spaceson the field. These results are based on tensor convolutions.
Keywords:
vector spaceson
Mots-clés : tensor convolutions.
Mots-clés : tensor convolutions.
@article{UZERU_2001_2_a1,
author = {A. M. Movsisyan},
title = {Convolution polynomials and identities},
journal = {Proceedings of the Yerevan State University. Physical and mathematical sciences},
pages = {9--13},
year = {2001},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/UZERU_2001_2_a1/}
}
A. M. Movsisyan. Convolution polynomials and identities. Proceedings of the Yerevan State University. Physical and mathematical sciences, no. 2 (2001), pp. 9-13. http://geodesic.mathdoc.fr/item/UZERU_2001_2_a1/